# SDR GLBA20091130J

- Difficulty date: November 30, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 29,449 hours, 37,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX A CRACK IN THE FRAME AT THE STR CUTOUT OF STR 10 R WAS FOUND AT FS 456.0 CRACK APPROX .563" IN LENGTH.  MAINTENANCE REPAIRED THE STRINGER SPLICE AT F.S. 451.0 STRINGER 10R  AND PERFORMED THE REQUIRED RII INSPECTIONS I.A.W. E.O. 09-1900-53-039. MATERIALS UTILIZED FOR THE REPAIR ARE INCLUDED IN THE ENGINEERING ORDER.
